MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ZCT150
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity: information unknown/not provided.Date of event: unknown, not provided, but the best estimate date is between aug 5, 2020 and jun 7, 2021.Note: the device was manufactured at the (b)(4) site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the left eye of a patient in a secondary surgical procedure due to iol slide/rotation and double vision.A replacement lens of model zcu150, 13.0 diopter was used.There was no medical or surgical intervention required.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jul 21, 2021.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed.Manufacturing record evaluation: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12131977
Report Number2020664-2021-07051
Device Sequence Number3592210
Product Code MJP
UDI-Device Identifier05050474551978
UDI-Public(01)05050474551978(17)210906
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/11/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;